Table of Contents
International Journal of Combinatorics
Volume 2014 (2014), Article ID 798074, 7 pages
http://dx.doi.org/10.1155/2014/798074
Research Article

On the Cardinality of the -Topologies on a Finite Set

Department of Mathematics, Faculty of Science, King Khalid University, Abha, Saudi Arabia

Received 7 July 2013; Revised 5 February 2014; Accepted 5 February 2014; Published 31 March 2014

Academic Editor: Laszlo A. Szekely

Copyright © 2014 Messaoud Kolli. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. S. Alexandroff, “Diskrete Räume,” Matematicheskii Sbornik, vol. 2, pp. 501–518, 1937. View at Google Scholar
  2. G. Birkhoff, “Rings of sets,” Duke Mathematical Journal, vol. 3, no. 3, pp. 443–454, 1937. View at Publisher · View at Google Scholar · View at MathSciNet
  3. L. Comtet, “Recouvrements, bases de filtre et topologies d'un ensemble fini,” Comptes Rendus de l'Académie des Sciences, vol. 262, pp. A1091–A1094, 1966. View at Google Scholar · View at MathSciNet
  4. J. W. Evans, F. Harary, and M. S. Lynn, “On the computer enumeration of finite topologies,” Communications of the ACM, vol. 10, no. 5, pp. 295–297, 1967. View at Publisher · View at Google Scholar
  5. P. Renteln, “On the enumeration of finite topologies,” Journal of Combinatorics, Information & System Sciences, vol. 19, no. 3-4, pp. 201–206, 1994. View at Google Scholar · View at MathSciNet
  6. M. Erné, “Struktur- und Anzahlformeln für Topologien auf endlichen Mengen,” Manuscripta Mathematica, vol. 11, pp. 221–259, 1974. View at Publisher · View at Google Scholar · View at MathSciNet
  7. S. K. Das, “A machine representation of finite T0 topologies,” Journal of the Association for Computing Machinery, vol. 24, no. 4, pp. 676–692, 1977. View at Publisher · View at Google Scholar · View at MathSciNet
  8. M. Erné and K. Stege, “Counting finite posets and topologies,” Order, vol. 8, no. 3, pp. 247–265, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  9. G. Brinkmann and B. D. McKay, “Posets on up to 16 points,” Order, vol. 19, no. 2, pp. 147–179, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  10. G. Brinkmann and B. D. McKay, “Counting unlabelled topologies and transitive relations,” Journal of Integer Sequences, vol. 8, no. 2, article 05.2.1, 2005. View at Google Scholar · View at MathSciNet
  11. H. Sharp, Jr., “Cardinality of finite topologies,” Journal of Combinatorial Theory, vol. 5, pp. 82–86, 1968. View at Google Scholar · View at MathSciNet
  12. D. Stephen, “Topology on finite sets,” The American Mathematical Monthly, vol. 75, pp. 739–741, 1968. View at Publisher · View at Google Scholar · View at MathSciNet
  13. R. P. Stanley, “On the number of open sets of finite topologies,” Journal of Combinatorial Theory A, vol. 10, pp. 74–79, 1971. View at Publisher · View at Google Scholar · View at MathSciNet
  14. M. Kolli, “Direct and elementary approach to enumerate topologies on a finite set,” Journal of Integer Sequences, vol. 10, no. 3, article 07.3.1, 2007. View at Google Scholar · View at MathSciNet
  15. M. Erné and K. Stege, “Combinatorial applications of ordinal sum decompositions,” Ars Combinatoria, vol. 40, pp. 65–88, 1995. View at Google Scholar · View at MathSciNet
  16. M. Benoumhani, “The number of topologies on a finite set,” Journal of Integer Sequences, vol. 9, no. 2, article 06.2.6, 2006. View at Google Scholar · View at MathSciNet
  17. M. Benoumhani and M. Kolli, “Finite topologies and partitions,” Journal of Integer Sequences, vol. 13, no. 3, article 10.3.5, 2010. View at Google Scholar · View at MathSciNet